# SDR USAA2009012890207

- Difficulty date: January 23, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 38,985 hours, 34,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Bracket
- Part number: 654964911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FLOORBEAM LOWER ATTACH BRACKET CRACKED AT BS 327, S17L.  REPLACED FLOORBEAM LOWER ATTACH BRACKET AT BS 327, S17L IAW B737 SRM 51-10-02.
